# SDR SWAA2024122770282

- Difficulty date: November 21, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS 663 AT LBL 35 HAS A POSSIBLE CRACK INDICATION.<[01] REMOVED 21 EACH VERTICAL FASTENERS IN 663 CHORD FROM APPROX. LBL 25 TO LBL 63 PER SRM 51-40-02.;[02] REMOVED DAMAGE SECTION OF THE VAPOR BARRIER ATTACH ANGLE FROM LBL 29.5 TO LBL 63 IAW SRM 57-10-10-2R-5;[03] FABRICATED LOCATED AND DRILLED REPAIR PARTS IAW SRM 57-10-10-2R-5. OK TO INSTALL REPAIR PARTS.10] INSTALLED REPAIR PARTS AT STA 663 REAR SPAR VAPOR BARRIER ATTACH ANGLE LBL 29.5 TO LBL 63 IAW SRM 57-10-10-2R-5 AND EA-24-157-03268.[13] SRM 57-10-10-2R-5 AND EA-24-157-03268.;[14] REPAIRED PER SRM 57-10-10-2R-5 AND EA-24-157-03268.
